# SDR SIMA20120614009

- Difficulty date: June 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 30,043 hours, 27,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 4 EMERGENCY LIGHT ASSEMBLY TO BE CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
